# SDR 96ZZZM1494

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bogie Cylinder
- Part number: 37760735001
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO MIAMI FOR RED GEAR LIGHT STAYS ON AFTER GEAR RETRACTION.  FOUND LEFT BOGIE UNLOCK CYLINDER DAMAGED.  REMOVED AND REPLACED BOGIE CONTROL VALVE IAW MM 32-53-1 AND ALSO REMOVED AND REPLACED LEFT BOGIE CYLINDER ACTUATOR IAW MM 32-53-2.  OPS CHECK FOUND GOOD.  PERFORMED LANDING GEAR SWING, CHECKED INDICATION LIGHTS IAW MM 32-11-1.  OPS CHECK FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
